A theorem on interpolation in Haar subspaces.
Aequationes mathematicae, Tome 14 (1976), pp. 391-400
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1976__14_136600,
author = {E.W. Cheney and T.A. Kilgore},
title = {A theorem on interpolation in {Haar} subspaces.},
journal = {Aequationes mathematicae},
pages = {391--400},
year = {1976},
volume = {14},
zbl = {0327.41001},
url = {http://geodesic.mathdoc.fr/item/AM2_1976__14_136600/}
}
E.W. Cheney; T.A. Kilgore. A theorem on interpolation in Haar subspaces.. Aequationes mathematicae, Tome 14 (1976), pp. 391-400. http://geodesic.mathdoc.fr/item/AM2_1976__14_136600/